RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 192–201 (Mi izv896)  

This article is cited in 1 scientific paper (total in 1 paper)

On approximation of integral operators, their kernels, and solutions of Fredholm integral equations of the second kind in connection with an operator of Sturm-Liouville type

K. T. Mynbaev


Abstract: Best possible estimates of the degree of approximation are found for integral operators by finite-dimensional operators, for kernels of integral operators by bilinear expressions, and for solutions of Fredholm integral equations of the second kind by solutions of finite-dimensional problems. The class of integral operators includes the trace-class resolvent of a Sturm–Liouville operator on the whole line.

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 173–182

Bibliographic databases:

UDC: 513.88
MSC: Primary 45P05, 45B05, 45L05; Secondary 47G10, 34B24
Received: 19.03.1991

Citation: K. T. Mynbaev, “On approximation of integral operators, their kernels, and solutions of Fredholm integral equations of the second kind in connection with an operator of Sturm-Liouville type”, Izv. RAN. Ser. Mat., 57:1 (1993), 192–201; Russian Acad. Sci. Izv. Math., 42:1 (1994), 173–182

Citation in format AMSBIB
\Bibitem{Myn93}
\by K.~T.~Mynbaev
\paper On approximation of integral operators, their kernels, and solutions of Fredholm integral equations of the second kind in connection with an operator of Sturm-Liouville type
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 192--201
\mathnet{http://mi.mathnet.ru/izv896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220588}
\zmath{https://zbmath.org/?q=an:0802.45001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..173M}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 173--182
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001530}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100010}


Linking options:
  • http://mi.mathnet.ru/eng/izv896
  • http://mi.mathnet.ru/eng/izv/v57/i1/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akishev G., “The Estimates Bilinear of Approximations Functions in the Space Lorentz”, Bull. Karaganda Univ-Math., 81:1 (2016), 7–14  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:254
    Full text:83
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021